Vol. 4, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A Baum–Connes conjecture for singular foliations

Iakovos Androulidakis and Georges Skandalis

Vol. 4 (2019), No. 4, 561–620

We consider singular foliations whose holonomy groupoid may be nicely decomposed using Lie groupoids (of unequal dimension). We construct a K-theory group and a natural assembly type morphism to the K-theory of the foliation C-algebra generalizing to the singular case the Baum–Connes assembly map. This map is shown to be an isomorphism under assumptions of amenability. We examine some simple examples that can be described in this way and make explicit computations of their K-theory.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Baum–Connes conjecture, singular foliations, singularity height
Mathematical Subject Classification 2010
Primary: 46L87
Secondary: 19K35, 19K56, 22A22, 53C12
Received: 5 February 2018
Revised: 23 April 2019
Accepted: 7 May 2019
Published: 10 January 2020
Iakovos Androulidakis
Department of Mathematics
National and Kapodistrian University of Athens
Georges Skandalis
UFR de Mathématiques
Université Paris Diderot
Sorbonne Paris Cité Sorbonne Universités
75205 Paris CEDEX 13